MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC CATH PKGD: WEDGE 6 FR 110 CM; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL LLC CATH PKGD: WEDGE 6 FR 110 CM; CATHETER, FLOW DIRECTED
Model Number IPN000072
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the guide wire gets stuck at the tip of the catheter.It happened with two catheters.Third one worked properly".No patient harm, injury, or consequence reported.Patient condition reported as "fine".Additional information received stated that the two catheters were used on the same patient, part and lot number were the same for both devices.No issues with the third catheter.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The reported complaint that the "guide wire gets stuck at the tip of the catheter" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.
 
Event or Problem Description

Brand Name
CATH PKGD: WEDGE 6 FR 110 CM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville 27560
MDR Report Key15197821
Report Number3010532612-2022-00310
Device Sequence Number12374886
Product Code DYG
UDI-Device Identifier00801902002877
UDI-Public00801902002877
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K892530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/31/2023
Device Model NumberIPN000072
Device Catalogue NumberAI-07126
Device Lot Number16F22B0077
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2022
Supplement Date Received by Manufacturer09/01/2022
Initial Report FDA Received Date08/10/2022
Supplement Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient Age70 YR
Patient SexFemale